# SDR 97FDEA00626

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593030
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0628 045 CORROSION (C53-111-01) ON FRAME AT BS 540, STR 26L.  REPAIRED FRAME BS 540, STR 26L PER FED-EX SRM 51-40-3 AND 51-10-1.
